Previous |  Up |  Next


Title: Extrapolation of function spaces and related topics (English)
Author: Schmeisser, Hans-Jürgen
Author: Haroske, Dorothee D.
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 9
Issue: 2010
Pages: 271-301
Category: math
Summary: We survey recent contributions dealing with function spaces of Lorentz-Zygmund type and Lipschitz type which can be obtained by extrapolation techniques, and study equivalent characterizations. Furthermore, we collect results connected with embeddings and decompositions in such spaces, as well as the case of missing derivatives. We only present some model proofs and describe ideas how to deal with such questions; otherwise we refer to the original papers for details and related topics. (English)
Keyword: extrapolation; Lorentz-Zygmund spaces; Sobolev spaces; reduced Sobolev spaces; Besov spaces; Lipschitz spaces; limiting embeddings; case of missing derivatives
MSC: 46E35
Date available: 2013-03-04T13:35:27Z
Last updated: 2013-03-04
Stable URL:


Files Size Format View
NAFSA_110-2010-1_11.pdf 705.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo